Bemerkungen zu einer Vermutung von Ilieff.

Gerhard Schmeisser

Mathematische Zeitschrift (1969)

  • Volume: 111, page 121-125
  • ISSN: 0025-5874; 1432-1823

How to cite


Schmeisser, Gerhard. "Bemerkungen zu einer Vermutung von Ilieff.." Mathematische Zeitschrift 111 (1969): 121-125. <>.

author = {Schmeisser, Gerhard},
journal = {Mathematische Zeitschrift},
keywords = {complex functions},
pages = {121-125},
title = {Bemerkungen zu einer Vermutung von Ilieff.},
url = {},
volume = {111},
year = {1969},

AU - Schmeisser, Gerhard
TI - Bemerkungen zu einer Vermutung von Ilieff.
JO - Mathematische Zeitschrift
PY - 1969
VL - 111
SP - 121
EP - 125
KW - complex functions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.